1mg, best e pharmacy in India

CAPEX BRON SYRUP

generic_icon
MRP: Rs. 60 for 1 bottle(s) (100 ML syrup each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for CAPEX BRON

Cefixime(4mg),Guaifenesin(50 mg/5ml),Terbutaline(1.5 mg)

food interaction for CAPEX BRON

alcohol interaction for CAPEX BRON

pregnancy interaction for CAPEX BRON

lactation interaction for CAPEX BRON

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
null
UNSAFE
Capex bron syrup may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION for CAPEX BRON

Cefixime(4mg)

Uses

Cefixime is used in the treatment of bacterial infections and typhoid fever.

How it works

Cefixime is an antibiotic. It kills the bacteria by attacking their cell wall. Specifically, it prevents the synthesis of a substance in the cell wall called peptidoglycan, which provides the cell wall with the strength required for survival of bacteria in human body.

Common side effects

Allergic skin rash, Diarrhoea, Shortness of breath, Difficulty in swalloing, Headache, Itching, Stomach upset, Vaginal infection, Vomiting, Wheezing
Guaifenesin(50 mg/5ml)

Uses

Guaifenesin is used in the treatment of cough with mucus.

How it works

Guaifenesin belongs to a class of agents called expectorants. It works by thinning the mucus in the air passages to make it easier to cough up the mucus and clear the airways.

Common side effects

Nausea, Itchy rash, Hypersensitivity reaction, Stomach pain, Diarrhoea, Vomiting
Terbutaline(1.5 mg)

Uses

Terbutaline is used in the treatment of asthma and chronic obstructive pulmonary disorder (COPD).

How it works

Terbutaline belongs to a class of medications called beta agonists. It works by relaxing and opening the airways, making it easier to breathe.

Common side effects

Nausea, Nervousness, Palpitations, Drowsiness, Chest pain, Dizziness, Dry mouth, Shortness of breath, Headache, Increased sweating, Insomnia, Tachycardia, Heart rate irregular, Throat tightness, Tremor, Weakness

Common Dosage for CAPEX BRON SYRUP

Patients taking CAPEX BRON SYRUP

  • 67%
    Thrice A Day
  • 22%
    Once A Day
  • 11%
    Twice A Day

SUBSTITUTES for CAPEX BRON

No substitutes found

Top Physicians

  • Dr. Khoobsurat Najma
    MBBS
    4.9
  • Dr. M. K. Singh
    MBBS, MD
    4.8
  • Dr. Ashutosh Shukla
    MBBS, MD, Diploma, Fellowship
    4.6
  • Dr. Joy Chakraborty
    MBBS, MD
    4.5
  • Dr. R. S. Rawat
    MBBS, MD
    4.5

Expert advice for CAPEX BRON

  • Take caution when taking the medicine if you have liver or kidney disease or history of anemia.
  • Take the tablets whole with a glass of water with or without food or milk. Do not crush or chew the tablets.
  • The medicine works best if taken with meal or within 30 minutes of a meal.
  • Talk to your doctor if you have kidney problems, inflammation of colon (colitis) or if you are taking medicines to thin the blood (e.g. warfarin).
  • Do not take cefixime if you are allergic to it or to any type of cephalosporin or penicillin drugs.
  • Do not take cefexime if you have allergic reaction (rash, swallowing or breathing problems, swelling of lips, face, tongue and throat).
  • Do not give cefixime to a child less than 6 months of age.

Frequently asked questions for CAPEX BRON

Cefixime

Q.What is cefexime and what is it used for?
Cefexime (also available as Topcef/ Taxem/ Mahacef/ Zifi/ Suprax) is a cephalosporin antibiotic used for a variety of infections of the throat, chest and urinary tract and infections like typhoid or gonorrhea

Q.Is cefixime same as penicillin?
It is not penicillin

Q.Does it contain sulfur?
It does not contain sulfur

Q.Does cefexime affect birth control?
There is no evidence of cefexime affecting contraception. Please consult your doctor to confirm whether you require a secondary birth control measure while taking levofloxacin.

Guaifenesin

Q.What is Guaifenesin used for?
Guaifenesin is an expectorant, mainly used to relieve chest congestion by aiding the removal of mucus

Q.What is Ascoril+/Ascoril LS/ Ascorl D cough syrup?
Ascoril+ cough syrup contains terbutaline, while Ascorl LS contails levosalbutamol. In addition both syrups contain bromhexine and guaifenesin and are used to relieve cough due to acute and chronic inflammation of the airways (bronchitis) and other cough conditions.Ascoril D is a medicine for dry cough and it does not contain guaifenesin

Q.Is Ascoril+ an antibiotic?
No, Ascoril+ cough syrup contains terbutaline, bromhexine and guaifenesin. It does not contain any antibiotic

Q.Does Ascoril+/ Ascoril LS cause drowsiness?
No, terbutaline, levosalbutamol, bromhexine and guaifenesin do not cause any drowsiness. Hence, Ascoril+ or Ascoril LS syrup does not cause drowsiness

Q.How long can I take guaifenesin?
Consult your doctor for use more than 7 days

Q.Can I take guaifenesin if I have high blood pressure?
Guaifenesin should not be taken by individuals with high blood pressur

Q.Can I take guaifenesin with phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen)?
There are no known drug interactions between phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen) and guaifenesin. However, consult your doctor about all medications currently taken before starting and while on guaifenesin

Q.Can I take guaifenesin with Sudafed (pseudoephedrine-decongestant preparation) and Dayquil (OTC cold and cough preparation), Benadryl, benzonatate?
Guaifenesin can be taken with other cold and cough preparation including Sudafed, Dayquil, Benadryl and benzonatate . However, other formulations containing guaifenesin must be avoided to avoid a double dose. Also, guaifenesin should not be combined with cough suppressants in the treatment of cough since the combination would not be logical and you may be exposed to unnecessary side effects.

Terbutaline

Q.Is terbutaline a steroid/ corticosteroid/ a catecholamine/ a narcotic/ cough syrup?
Terbutaline (also available as Bricanyl, Brozedex and in combination as Asthakind) belongs to a class of medications called beta agonists. It is used to prevent and treat wheezing, cough, shortness of breath, and chest tightness caused by asthma, chronic bronchitis, and emphysema. It is not a corticosteroid, catecholamine or a narcotic

Q.Is terbutaline FDA approved/ available over the counter?
Terbutaline is FDA approved drug and available only by prescription given by your doctor

Q.Is Bricanyl the same as Ventolin/ better than Ventolin?
Terbutaline (Bricanyl) and salbutamol (Ventolin) belongs to same category of drugs with similar action, but their effect may vary upon individual response

Q.Is Bricanyl a preventer or reliever?
Terbutaline (Bricanyl) is a reliever inhaler, as it relieves asthma attack

Q.Does terbutaline cause autism/ cause diarrhea/ cause hyperglycemia/ cause respiratory depression/ make you tired/ cause weight gain/ make you fat/ raise blood pressure?
Terbutaline may cause hyperglycemia and increased heart rate. It is not known to cause other side effects mentioned. However, consult your doctor if you experience any of the side effects when taking terbutaline.

Articles


Content on this page was last updated on 20 August, 2014, by Dr. Varun Gupta (MD Pharmacology)